Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 163, NWS St. Louis, MO

June 22, 2014Lewis County, Marion County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2014, 5:12 PM CDT for Lewis County, Marion County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2014, 5:12 PM CDT (22:12 UTC)
Expired
Jun 22, 2014, 5:49 PM CDT
In force
37 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lewis County, MO, Marion County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS53 KLSX 222212
SVRLSX
MOC111-127-222300-
/O.NEW.KLSX.SV.W.0163.140622T2212Z-140622T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEWIS COUNTY IN NORTHEAST MISSOURI...
  NORTHERN MARION COUNTY IN NORTHEAST MISSOURI...

* UNTIL 600 PM CDT

* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PHILADELPHIA...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PALMYRA...PHILADELPHIA...MAYWOOD AND TAYLOR.

THIS WARNING INCLUDES WAKONDA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4002 9148 3990 9144 3989 9145 3985 9144
      3983 9141 3977 9139 3977 9184 3995 9184
TIME...MOT...LOC 2212Z 265DEG 29KT 3986 9177

HAIL...1.00IN
WIND...60MPH

$$

GKS
2 follow-up statements
564 
WWUS53 KLSX 222228
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT SUN JUN 22 2014

MOC111-127-222300-
/O.CON.KLSX.SV.W.0163.000000T0000Z-140622T2300Z/
LEWIS MO-MARION MO-
528 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION AND SOUTHEASTERN LEWIS COUNTIES UNTIL 600 PM CDT...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PHILADELPHIA...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PALMYRA...MAYWOOD AND TAYLOR.

THIS WARNING INCLUDES WAKONDA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4002 9148 3990 9144 3989 9145 3984 9143
      3982 9141 3977 9139 3977 9177 3996 9176
TIME...MOT...LOC 2228Z 266DEG 21KT 3987 9164

HAIL...1.00IN
WIND...60MPH

$$

GKS
628 
WWUS53 KLSX 222249
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT SUN JUN 22 2014

MOC111-127-222259-
/O.CAN.KLSX.SV.W.0163.000000T0000Z-140622T2300Z/
LEWIS MO-MARION MO-
549 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION AND
SOUTHEASTERN LEWIS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 4002 9148 3990 9144 3989 9145 3984 9143
      3982 9141 3977 9139 3977 9177 3996 9176
TIME...MOT...LOC 2249Z 266DEG 19KT 3986 9153

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:51 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 22, 3:51 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT Sun Jun 22 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 350 PM CDT Sun Jun 22 2014

A nearly stationary front was laid out near the MS river this
afternoon and is acting as the primary focus for TSRA development.
Another source for TSRA development is a MCV located along the MO-IA
border north of Kansas City that is headed east and has a tail of
TSRA extending south to near the Kansas City area thanks to a
surface outflow boundary.  Otherwise, a typical partly cloudy summer
day in most areas with temps pushing 90--unless you've seen rain,
like Farmington sitting at 68.

The quasi-stationary front is expected to weaken in identity tonight
as well as push northeast as a warm front.  The bottom line for this
will be dissipation of the TSRA during the evening with loss of
heating and weakening of moisture convergence.  One thing that may
prolong this, like last night, is if individual cells can merge
together enough to form a more coherent structure.  If that happens,
storms and their intensity will likely last towards midnight.

The MCV along the MO-IA border is expected to move into central IL
by late this evening, with TSRA likely during that time over the
northern CWA, around Quincy.  Some breaks are expected late this
evening and a part overnight.

One final source for rain will be a shortwave TROF that will
strengthen over the central Plains tonight and will extend its
influence towards central MO by sunrise.  This should lead to
increasing PoPs very late tonight in central MO and perhaps back
into northeast MO and west-central IL.

Min temps are close to persistence/MOS, which has verified well the
past few days.

TES

.LONG TERM:  (Monday through Next Sunday)
Issued at 350 PM CDT Sun Jun 22 2014

The current pattern we are in will continue relatively unaltered
through late Thursday, with a flat west-east mid-level flow and
periodic effects from upper level disturbances or MCVs.  This will
continue the unsettled wx and TSRA chances thru much of this period,
only being limited when available moisture becomes a factor, or
enhanced when a clear focus can be seen.

Strong chances for SHRA/TSRA are still expected on Monday,
especially afternoon, and Monday night with a more significant
shortwave TROF that will pass into a convectively favorable
atmosphere--and maintained likely PoPs as a result.

Much of Tuesday and Wednesday look to be a couple of dry days for
most areas, provided the 12z GFS is not correct with its much
stronger and slower depiction of the shortwave and associated
surface wave.  Daytime max temps should be in the 80s these days.

Rain chances could return for a widespread area on Thursday with
some models depicting the return of rich and deep moisture and
another upper level shortwave.

A deep and amplified upper TROF is then expected to dig into the
western CONUS for the end of the week, more consistently depicted by
the EC.  This is expected to result in temps returning closer to the
low 90s for daytime maxes with reduced PoPs.

TES

&&

.AVIATION:  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1249 PM CDT Sun Jun 22 2014

Scattered thunderstorms are the primary concern this afternoon.
Greater coverage should be across the eastern Ozarks and northeast
Missouri/west central Illinois this afternoon. Unfortunately,
there's little forcing in the atmosphere today to latch on to and
try to figure timing at any given TAF site. This will definitely be
a reactionary afternoon of updating forecasts as thunderstorm
cells pop up. VFR flight conditions will prevail outside of
storms. Storms should diminish after sunset.

A weak trof of low pressure will move into the area on Monday.
Expect more widespread showers and thunderstorms to develop and
overspread the area from late morning into Monday afternoon.

Specifics for KSTL:

Scattered thunderstorms are the primary concern this afternoon.
Unfortunately, there's little forcing in the atmosphere today to
latch on to and try to figure timing at Lambert. This will
definitely be a reactionary afternoon of updating forecasts as
thunderstorm cells pop up. VFR flight conditions will prevail
outside of storms. Storms should diminish after sunset.

A weak trof of low pressure will move into the area on Monday.
Expect more widespread showers and thunderstorms to develop and
overspread the area from late morning into Monday afternoon.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 4:00 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SUN JUN 22 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
400 PM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING.
A FEW OF THE STORMS COULD BE STRONG TO SEVERE PRODUCING GUSTY
WINDS AND HAIL. THUNDERSTORMS ARE LIKELY TONIGHT ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS WITH LESSER CHANCES FURTHER
SOUTH FOR LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY NIGHT...WITH A CHANCE
FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.

TES

In the hours before

Local storm report, Jun 22, 3:33 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             O'FALLON                38.78N  90.71W
06/22/2014  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

TRUETT
Special weather statement, Jun 22, 3:34 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT SUN JUN 22 2014

ILZ097-222115-
PIKE IL-
334 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY IN WEST
CENTRAL ILLINOIS UNTIL 415 PM CDT...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BARRY...OR 13 MILES NORTH OF
LOUISIANA...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  BARRY...
  ATLAS...

THIS STORM WILL IMPACT...
INTERSTATE 72 FROM EXIT 10 TO EXIT 31.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Special weather statement, Jun 22, 3:39 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT SUN JUN 22 2014

ILZ095-096-222115-
ADAMS IL-BROWN IL-
339 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN AND
NORTHEASTERN ADAMS COUNTIES UNTIL 415 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOLDEN...OR 22 MILES WEST OF RUSHVILLE...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN BROWN AND NORTHEASTERN
ADAMS COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Special weather statement, Jun 22, 4:24 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
424 PM CDT SUN JUN 22 2014

MOZ018-019-026-222215-
KNOX MO-LEWIS MO-SHELBY MO-
424 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...WESTERN LEWIS AND
SOUTHEASTERN KNOX COUNTIES UNTIL 515 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CLARENCE...OR 10 MILES
NORTHEAST OF MACON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHELBINA...
  CLARENCE...
  PLEVNA...
  SHELBYVILLE...
  EMDEN...
  STEFFENVILLE...
  LEWISTOWN...
  LA BELLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Local storm report, Jun 22, 5:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       O'FALLON                38.78N  90.71W
06/22/2014  M1.62 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

TRUETT
Special weather statement, Jun 22, 5:09 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT SUN JUN 22 2014

MOZ019-027-222300-
LEWIS MO-MARION MO-
509 PM CDT SUN JUN 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND EASTERN LEWIS
COUNTIES UNTIL 600 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PHILADELPHIA...OR 15 MILES NORTH OF MONROE
CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PALMYRA...
  CANTON...
  PHILADELPHIA...
  EWING...
  MAYWOOD...
  LA GRANGE...

THIS STORM WILL AFFECT WAKONDA STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningLSXCrawford40 min
Jun 21, 7:28 PM CDTAreal Flood AdvisoryLSXLincoln, Saint Charles, Warren4 hr
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis12 min
Jun 21, 7:33 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Jun 21, 7:36 PM CDTSevere Thunderstorm WarningLSXFranklin39 min
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington28 min
Jun 21, 8:21 PM CDTFlash Flood WarningLSXCrawford, Franklin, Washington5 hr
Jun 22, 1:24 AM CDTAreal Flood WarningLSXCrawford, Franklin, Washington8 hr
Jun 22, 1:56 PM CDTAreal Flood AdvisoryLSXSaint Francois4 hr
Jun 22, 2:31 PM CDTSevere Thunderstorm WarningLSXSaint Charles32 min
Jun 22, 2:41 PM CDTAreal Flood AdvisoryLSXMadison4 hr
Jun 22, 3:01 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds30 min
Jun 22, 3:22 PM CDTSevere Thunderstorm WarningLSXSaint Charles23 min
Jun 22, 3:26 PM CDTFlash Flood WarningLSXSaint Charles4 hr
Jun 22, 5:32 PM CDTAreal Flood AdvisoryLSXLewis6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.